Doctor insights on:
Amphotericin B Side Effects
What do you suggest if my child 8 months old suffering from viscerel leishmaniasis and now treatment is going with amphotericin b?
My daughter 8 months old suffering from viscerel leishmaniasis and now treatment is going with amphotericin b. Will she be okay?
Yes: I am assuming your child acquired this in India adn the form there is not as susceptible to other drugs. Recovery rate is very very high. On the order of 99 percent with treatment ...Read more
It is possible?: Nephrotoxicity is a major adverse effect of treatment with amb, reportedly causing some degree of renal impairment in >80% of treated patients . Renal function impairment may be reversible after cessation of treatment with amb and, sometimes, despite continued therapy, possibly as a result of tissue. ...Read moreSee 1 more doctor answer
Not a day at the bea: Amphotericin is a potentially toxic antifungal intravenous medication that is used to treat systemic fungal infections. Some of the toxicities can be less severe if the formulation is liposomal. ...Read more
Can you tell me about amphotericin b intravenously for their chronic or systemic yeast infections?
Amphotericin: Ampho B is an intravenous anti-fungal medication used for severe fungal infections usually only seen in patients who are immune compromised and/or whom have severe infection of the blood or internal organs (lungs, heart, blood, e.g.). It has many serious side effects. Often times an initial course of Ampho may be continued with an oral antifungal. It is not for routine fungal infections. ...Read more
How much (if any) amphotericin B will get absorbed into circulation from a nasal spray? Enough to cause kidney problems?
I have a culture proven candida overgrowth due to 5 years of taking broad spectrum antibiotics for acne. After taking a year of Amphotericin B troches and 3 months of nasal spray for oral and nasopharnyx/sinus candida my ID doctor prescribed Voriconazol
Incomplete question!: There is a 150 character limit, and your question was cut off. Please ask again, and know we won't be able to track your previous question. So keep the question brief but complete, but there is a place to list your meds and medical problems, which will help. ...Read moreSee 1 more doctor answer
Take nasal amphotericin 10ml each nostril burns sinuses during use. I am now experiencing chest pain that burns on left side. What could be cause?
Prove fungus: Amphotericin B is an antifungal drug that is being used, sometimes inappropriately, for fungal infections of the sinuses. First, your doctor must prove by culture that you have a pathological fungus in your nose, that that fungus is truly causing a sinus infection. In our literature, the pendulum is moving away from fungal etiology of sinusitis. It is your nose that is burning, not your sinuses ...Read more
- Talk to a doctor live online for free
- Side effects of amphotericin b liposomal
- Side effects of amphotericin b lipid
- Side effects of amphotericin b lipid complex
- Ask a doctor a question free online
- Amphotericin b
- Amphotericin b allergy
- Amphotericin b lipid allergy
- Amphotericin b liposomal allergy
- Talk to a pharmacologist online for free